# SDR 0003539941

- Difficulty date: September 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- Aircraft time: 84,987 hours, 87,547 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT PORPOISING IN CRUISE, VIBRATION IN CABIN FLOOR, AND KNOCKING SOUND IN REAR.  FLIGHT DECLARED AN EMERGENCY AS A PRECAUTION BUT LANDED AT MSP WITHOUT INCIDENT.  MAINTENANCE FOUND FOLLOW-UP BALANCE LINKAGE BEARINGS TO RIGHT ELEVATOR CONTROL TAB BINDING.  REPLACED FOLLOW-UP BALANCE LINKAGE BEARINGS AND RERIGGED TRIM.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
